How do I know if I have too much potassium in the body? Are there any symptoms, what will happen?

How can I know if I have too much potassium in the body? Are there any symptoms, what will happen? I take Yaz, Lisinopril, Celebrex and spironolacto...


How can I know if I have too much potassium in the body? Are there any symptoms, what will happen?
I take Yaz, Lisinopril, Celebrex and spironolactone. All these drugs have a warning about the increasing levels of potassium Best Answer (s):.

response from frediwhite@verizon.net
The most obvious symptom is when your heart stops beating. Not stint on the salt (sodium chloride), the potassium ausgleicht.Vermeiden bananas, orange juice, Süßkartoffeln.Haben you really need all those meds?

say response from emmabugg in the
Pamplets for your meds? I think too much potassium can cause heart and kidney failure in large quantities. can not to mention yaz heart attacks, strokes and blood clots verursachen.klingt like you are a toxic combination of drugs.

response of real girl
you feel dizzy, lightheaded, and you will have palpitations.

response from whitehaze412 you
your doctor quickly!, It’s not good for the heart if it. With too low or too high in potassium Have a blood test … check your electrolytes, urea, creatinine, your renal (kidney) function also have to check an EKG means electrocardiogram T-wave high that you had a high potassium

Leave a Reply